MathSciNet Relay Station
MathSciNet bibliographic data
MR2197860 (2006k:11121) 11G50 (11G05)
Cremona, J. E.; Prickett, M.; Siksek, Samir Height difference bounds for elliptic curves over number fields. J. Number Theory 116 (2006), no. 1, 42–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement